# SDR 95ZZZX2881

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94011
- Make and model: Mooney M20E
- Aircraft serial: 915
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Wing Center Sect
- Part time: 1,717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED WING CENTER SECTION MAIN SPAR WEB WAS BADLY DAMAGED DUE TO INTERGRANULAR CORROSION.  THIS DAMAGE WAS TO A DEGREE THAT SEVERAL HOLES WERE NOTED, THROUGH WHICH A PENCIL COULD BE PASSED.  THERE IS NO PROCEDURE IN THE STRUCTURAL REPAIR MANUAL THAT GIVES ANY PROCEDURE FOR REPAIRING THIS DAMAGE.  FAA HAS RECOMMENDED A DESIGNATED ENGINEER BE CONTACTED FOR OBTAINING DATA APPROVAL FOR REPAIR OF THE STRUCTURE.
